# SDR SWAA2019110438562

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 8,020 hours, 3,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FORWARD ESCAPE SLIDE EMERGENCY LIGHT INOP.         / FOUND LOOSE CONNECTION AT GD41G8-DC. SECURED CONNECTION IAW WDM.
